| Model Number |
380748-61 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
08/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an ion endobronchial lung biopsy procedure, the patient developed a pneumothorax requiring a chest tube and hospitalization.The pneumothorax was identified on a post-operative x-ray.The patient was going to be staying in the hospital overnight following chest tube placement.The procedure was completed with no complications and/or delays.There was no allegation that a malfunction of an ion system, instrument, or accessory occurred.
Additional Manufacturer Narrative
There was no allegation that a malfunction of an ion system, instrument, or accessory occurred.